Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Leonard Eugene Dickson
Title: Algebraic Invariants
Additional book information: (No. 14, Mathematical Monographs, edited by Mansfield Merriman and Robert S. Woodward.) New York, John Wiley and Sons, 1914. x+100 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 22 (1916), 197-199
American Mathematical Society